# SDR DALA1031669853

- Difficulty date: November 13, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN STA 712 LBL 45 FLOORBEAM WEB LOWER SUPPORT ANGLE CRACKED.  REMOVED DAMAGED ANGLE AT STA 712 LBL 45, FABRICATED NEW SUPPORT ANGLE IAW DC9 DWG 5910464, HEAT TREATED NEW ANGLE PER PEMCO TRAVELER 2281N01724 TREATED, PRIMED, & INSTALLED NEW SUPPORT ANGLE IAW DC9 SRM 51-10-3, 51-30-2, 51-30-5.
